Cookies?
Library Header Image
LSE Research Online LSE Library Services

Defining sets for Latin squares given that they are based on groups

Bedford, David, Johnson, Matthew and Ollis, M. A. (2003) Defining sets for Latin squares given that they are based on groups. European Journal of Combinatorics, 24 (1). pp. 129-135. ISSN 0195-6698

Full text not available from this repository.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2003 Elsevier Science
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 08 Oct 2008 08:21
URL: http://eprints.lse.ac.uk/17515/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only